EconPapers    
Economics at your fingertips  
 

Toeplitz Operators on the Dirichlet Space of

HongZhao Lin and YuFeng Lu

Abstract and Applied Analysis, 2012, vol. 2012, 1-21

Abstract:

We study the algebraic properties of Toeplitz operators on the Dirichlet space of the unit ball . We characterize pluriharmonic symbol for which the corresponding Toeplitz operator is normal or isometric. We also obtain descriptions of conjugate holomorphic symbols of commuting Toeplitz operators. Finally, the commuting problem of Toeplitz operators whose symbols are of the form is studied.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/958201.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/958201.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:958201

DOI: 10.1155/2012/958201

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:958201